1 doctor weighed in:

My B12 level is 230 can this cause my all over body numbness sensation and buzzing feeling down spine to hands and feet when i nod my head...

1 doctor weighed in
Dr. Randy Baker
Holistic Medicine

In brief: Quite possibly

The symptoms you have can be caused by B12 & your levels are low enough to be causing symptoms.
I suggest injections of b12, ideally as methylcobalamin (though hydroxycobalamin is ok) until your levels are 550 or higher. If you still have symptoms after that then it is time to explore other causes. See http://chriskresser.Com/b12-deficiency-a-silent-epidemic-with-serious-consequences.

In brief: Quite possibly

The symptoms you have can be caused by B12 & your levels are low enough to be causing symptoms.
I suggest injections of b12, ideally as methylcobalamin (though hydroxycobalamin is ok) until your levels are 550 or higher. If you still have symptoms after that then it is time to explore other causes. See http://chriskresser.Com/b12-deficiency-a-silent-epidemic-with-serious-consequences.
Dr. Randy Baker
Dr. Randy Baker
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors